Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18081
Title: Patterns of zooplankton functional response in communities with vertical heterogeneity: A model study
Authors: Morozov, A
Morozov, A
Arashkevich, E
First Published: Jan-2008
Citation: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, 2008, 3 (3), pp. 131-148
DOI Link: 10.1051/mmnp:2008061
ISSN: 0973-5348
eISSN: 1760-6101
Links: http://hdl.handle.net/2381/18081
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.